# SDR KCSA2014070906

- Difficulty date: July 9, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 68,957 hours, 12,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Damaged
- Location: Dome Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT UPPER AFT FACING DOME LIGHT INOPERATIVE.  REPLACE GROUND TERMINAL ON COCKPIT UPPER AFT FACING DOME LIGHT IAW SWPM 20-30-11.  LIGHT OPERATIONS CHECK GOOD.
